Title: A bicriterion approach for routing problems in multimedia networks
Authors: Clímaco, João C. N. 
Craveirinha, José M. F. 
Pascoal, Marta M. B. 
Issue Date: 2003
Citation: Networks. 41:4 (2003) 206-220
Abstract: Routing problems in communication networks supporting multiple services, namely, multimedia applications, involve the selection of paths satisfying multiple constraints (of a technical nature) and seeking simultaneously to ldquooptimizerdquo the associated metrics. Although traditional models in this area are single-objective, in many situations, it is important to consider different, eventually conflicting, objectives. In this paper, we consider a bicriterion model dedicated to calculating nondominated paths for specific traffic flows (associated with video services) in multiservice high-speed networks. The mathematical formulation of the problem and the bicriterion algorithmic approach developed for its resolution are presented together with computational tests regarding an application to video-traffic routing in a high-speed network. The algorithmic approach is an adaptation of recent work by Ernesto Martins and his collaborators, namely, the MPS algorithm. © 2003 Wiley Periodicals, Inc.
URI: http://hdl.handle.net/10316/8351
Rights: openAccess
Appears in Collections:FEUC- Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
obra.pdf221.45 kBAdobe PDFView/Open
Show full item record
Google ScholarTM
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.